# SDR CALA9801725

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 227-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AND RT NOSE SKIN CORRODED AT STA 227-360, STRINGERS 24-29L AND 24-29R.  NEW SKIN SECTIONS WERE INSTALLED IAW SRM 51-30-2 AND BOEING DRAWING 65C15724.
